# SDR 05FDEA02150

- Difficulty date: July 31, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11
- Aircraft serial: 48470
- Aircraft time: 47,942 hours, 9,821 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BILGE STATION 1751 LONGERON 46R CORROSION FOUND AS MARKED.  CORROSION ON CENTER CARGO BILGE STATION 1751 LONGERON 46 R/H   REMOVED AS PER   SRM 51-21-01 VOL II AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-01, FIG 3, VOL I. ORIGINAL THICKNESS=0.145", THICKNESS REMOVED=0.053" & THICKNESS REMAINING=0.092".  REPAIR   CARRIED   OUT ON EXCEEDED LIMIT AREA AS PER SRM 53-10-00, FIG 2A, VOL I.  THIS REPAIR CLASSIFIED   AS   MAJOR AS PER GMM 6-2-100.
